Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 71, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 19, 2013, 8:33 PM CDT for Osage County, Oklahoma. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 8:33 PM CDT (01:33 UTC)
- Expired
- May 19, 2013, 9:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Osage County, OK
The radar
The Vance AFB radar (KVNX), 108 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 9:10 PM CDT | HAIL 1 | Shidler, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:14 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 1.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1603 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
369
WUUS54 KTSA 200133
SVRTSA
OKC113-200230-
/O.NEW.KTSA.SV.W.0071.130520T0133Z-130520T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 930 PM CDT
* AT 829 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 23 MILES
SOUTHWEST OF BURBANK...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BURBANK
AND SHIDLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3670 9706 3669 9695 3675 9689 3675 9683
3679 9676 3687 9675 3679 9659 3658 9690
3659 9692 3658 9699 3654 9696 3650 9700
3651 9701 3655 9697 3657 9699 3659 9706
TIME...MOT...LOC 0133Z 217DEG 26KT 3655 9706
$$1 follow-up statement
132
WWUS54 KTSA 200152
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
852 PM CDT SUN MAY 19 2013
OKC113-200230-
/O.CON.KTSA.SV.W.0071.000000T0000Z-130520T0230Z/
OSAGE OK-
852 PM CDT SUN MAY 19 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
WESTERN OSAGE COUNTY...
AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF APPERSON...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
APPERSON...WEBB CITY AND SHIDLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3658 9700 3659 9706 3669 9695 3675 9689
3675 9683 3679 9676 3687 9675 3679 9659
3658 9690 3659 9692
TIME...MOT...LOC 0152Z 232DEG 32KT 3669 9682
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:39 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, May 19, 6:39 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 639 PM CDT SUN MAY 19 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. MVFR CIGS AND VSBYS REDUCED BY TSRA WILL BE THE PRIMARY IMPACTS FOR THE THE NE OK TAF SITES EARLY IN THE TAF PERIOD. DURING THE OVERNIGHT...STORMS MAY IMPACT SE OK AND NW AR TAF SITES AS THEY TRANSLATE EAST. EXPECT A PERIOD OF VFR FROM PRE DAWN HOURS INTO THE AFTERNOON...WHEN AT THAT TIME ADDITIONAL THUNDER CHANCES WILL BE ON THE INCREASE. MVFR CIGS AND VSBYS IN THUNDER WILL BE INCLUDED AS PROB GROUPS FOR THE REMAINDER OF THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 323 PM CDT SUN MAY 19 2013/ DISCUSSION... DRY LINE HAS MIXED EAST AS ANTICIPATED THIS AFTERNOON AND STORMS HAVE BEGUN TO DEVELOP RAPIDLY ALONG IT ACROSS CENTRAL/NORTHERN OK AS CAP OVERCOME BY HEATING AND ENHANCED CONVERGENCE ALONG IT. THIS IS THE BEGINNING OF A PATERNALLY SIGNIFICANT SEVERE WEATHER EVENT IMPACTING PARTS OF EASTERN OK THIS EVENING...AND POSSIBLY FAR NW ARKANSAS LATE TONIGHT. EARLY CELLS IN SW KANSAS BECOMING SUPERCELLS ALMOST IMMEDIATELY AND PARAMETERS LOOK INCREASINGLY FAVORABLE FOR THIS TREND TO CONTINUE AS THEY PROGRESS INTO EASTERN OK 5-6 PM. OVERALL THE POTENTIAL FOR STRONG TORNADOES STILL APPEARS FOCUSED NEAR AND NORTH OF I-44 WHERE SHEAR PROFILES WILL BE BEST...BUT EXTREME INSTABILITY WILL IMPLY SOME THREAT OF THIS ALL THE WAY SOUTH TO THE RED RIVER IF STORMS CAN DEVELOP THERE. GIANT HAIL AND DAMAGING DOWNBURSTS ALSO A CONCERN. STORMS SHOULD INCREASE IN COVERAGE SOME TONIGHT WITH THE HELP OF A STRENGTHENING LOW LEVEL JET AS THEY PROGRESS EAST. THE INCREASING LOW LEVEL SHEAR WILL KEEP A TORNADO THREAT GOING FOR A GOOD PART OF TONIGHT. DAMAGING STRAIGHT LINE WIND THREAT MAY ALSO BECOME HIGHER AT THIS POINT. BOUNDARY WILL BE LEFT SOMEWHERE IN THE AREA MONDAY BY STORMS TONIGHT WITH SYNOPTIC FRONT REMAINING NEARBY AND DRY LINE RETREATING BACK INTO SW OKLAHOMA. ONCE AGAIN FORECAST PARAMETERS IMPLY A POTENTIAL HIGH END SEVERE WEATHER THREAT IN PARTS OF THE AREA MONDAY...PERHAPS FARTHER SOUTH THAN TODAY. OVERALL COVERAGE OF STORMS COULD BE GREATER AND SHOULD INCREASE OVERNIGHT. AT THIS TIME FLOODING WILL BECOME AN INCREASING CONCERN AS SYNOPTIC FRONT BECOMES ORIENTED MORE PARALLEL TO THE UPPER LEVEL FLOW. A FLASH FLOOD WATCH WILL POTENTIALLY BE NEEDED FOR PARTS OF THE AREA MONDAY NIGHT...BUT WILL NEED TO WAIT AND SEE HOW TONIGHT UNFOLDS TO PIN DOWN DETAILS. FRONT WILL SLOWLY MOVE SOUTH TUESDAY WITH SEVERE WEATHER THREAT SHIFTING INTO SE OKLAHOMA. BOUNDARY STILL EXPECTED TO BE SOUTH OF THE AREA WEDNESDAY BEFORE LIFTING BACK NORTH LATE IN THE WEEK. CHANCE OF THUNDERSTORMS WILL RETURN THU AND FRIDAY...WITH COVERAGE TRENDING DOWN BY THE WEEKEND AS MID LEVEL HEIGHTS INCREASE. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...23
Hazardous weather outlook, May 19, 7:05 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
705 PM CDT SUN MAY 19 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
705 PM CDT SUN MAY 19 2013
...SIGNIFICANT SEVERE WEATHER UNDERWAY THIS EVENING AND MORE TO COME
MONDAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ROUGHLY ALONG THE I-44 CORRIDOR SOUTH TO
THE I-40 CORRIDOR FROM THE TULSA
AREA SOUTH AND WESTWARD.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ANY AREAS ALONG AND NORTH OF AN OKEMAH
TO MUSKOGEE TO MIAMI OKLAHOMA LINE.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...AFTER 10 PM.
HEAVY RAIN.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...AFTER 10 PM.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SEVERE THUNDERSTORMS OVER CENTRAL OKLAHOMA LATE THIS AFTERNOON WILL
TRACK NORTHEASTWARD INTO NORTHEAST OKLAHOMA INTO THE EVENING. THE
VERY UNSTABLE AIRMASS IN PLACE COMBINED WITH THE FAVORABLE LOW AND
DEEP LAYER WIND SHEAR WILL CONTINUE TO FAVOR LONG-LIVED SUPERCELLS
THAT ARE CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES...BASEBALL
SIZE HAIL OR LARGER...AND DAMAGING WIND GUSTS IN EXCESS OF 80 MPH.
THE STORM MODE MAY TRANSITION TOWARD A LARGER STORM COMPLEX OR LINE
DURING THE OVERNIGHT HOURS...SUGGESTING A HIGHER POTENTIAL FOR
DAMAGING WINDS BY LATE EVENING THROUGH THE EARLY MORNING
HOURS...MAINLY TO THE NORTH OF INTERSTATE 44. THE OVERALL SEVERE
WEATHER RISK IS EXPECTED TO LESSEN VERY LATE TONIGHT. THIS IS A
PARTICULARLY DANGEROUS SITUATION UNFOLDING LATE THIS AFTERNOON.
IF AN ORGANIZED COMPLEX OF STORMS DOES FORM...RAINFALL AMOUNTS COULD
EXCEED 1 INCH IN SPOTS MAINLY TO THE NORTH OF INTERSTATE 44. AS A
RESULT...A LIMITED THREAT FOR FLASH FLOODING EXISTS IN THIS AREA.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY AND TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL. WEDNESDAY...NO HAZARDS.
THURSDAY THRU SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
SEVERE THUNDERSTORMS ARE EXPECTED AGAIN MONDAY AFTERNOON AND
EVENING. A STRONGLY UNSTABLE AIRMASS RESIDES OVER THE REGION...AND
THERE WILL LIKELY BE A THUNDERSTORM OUTFLOW BOUNDARY PRESENT FROM
THE STORMS THAT OCCUR TONIGHT. THE COMBINATION OF LOW LEVEL SHEAR
ALONG THE SURFACE BOUNDARY...HIGH INSTABILITY...AND STRONG WINDS
ALOFT WILL SUPPORT SUPERCELLS CAPABLE OF TORNADOES...EXTREMELY
LARGE HAIL...AND DAMAGING WINDS. THE SEVERE WEATHER THREAT WILL
PERSIST INTO THE EARLY MORNING HOURS ON TUESDAY. SEVERE WEATHER
WILL LIKELY DEVELOP TUESDAY ALONG A SLOW MOVING COLD
FRONT...THOUGH COVERAGE AND INTENSITY WILL LARGELY DEPEND ON HOW
THUNDERSTORM ACTIVITY EVOLVES ON MONDAY. MOST LIKELY THE HIGHER
SEVERE PROBABILITIES WILL SHIFT INTO SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS BY TUESDAY AHEAD OF THE WEAK FRONT. HEAVY
RAINFALL AND ASSOCIATED FLOODING WILL BECOME AN INCREASING ISSUE
MONDAY NIGHT INTO TUESDAY AS A COLD FRONT SLOWLY SLIDES INTO THE
REGION FROM THE NORTHWEST.
AFTER A BRIEF BREAK ON WEDNESDAY...THUNDERSTORM CHANCES WILL
RETURN TO THE FORECAST FOR THE LATTER PART OF THE WEEK AS THE
STORMS DEVELOP ON THE HIGH PLAINS AND MOVE INTO THE REGION ON THE
TAIL END OF AN OLD FRONTAL BOUNDARY. WINDS ALOFT WILL BE WEAKER BY
THIS TIME HOWEVER...SUGGESTING A LIMITED POTENTIAL FOR SEVERE
WEATHER AT BEST.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
HIGH END SEVERE WEATHER WILL LIKELY OCCUR OVER THE NEXT 24 TO 48
HOURS. FIRST RESPONDERS AND DAMAGE RESPONSE WILL NEED TO BE IN
CLOSE COORDINATION WITH THE ONGOING WEATHER SITUATION AS MULTIPLE
ROUNDS OF SIGNIFICANT SEVERE WEATHER ARE EXPECTED.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
LACYIn the hours before
Special weather statement, May 19, 5:10 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CDT SUN MAY 19 2013
OKZ060-064-192330-
CREEK OK-TULSA OK-
510 PM CDT SUN MAY 19 2013
...TORNADO THREAT INCREASING FOR THE CREEK AND TULSA COUNTIES...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK AND CENTRAL AND SOUTHERN TULSA
AT 503 PM CDT...A TORNADIC THUNDERSTORM WAS ONGOING ACROSS NORTHERN
LINCOLN COUNTY MOVING EAST-NORTHEAST AT 30 MPH.
BASED ON THE PREVIOUS STORM TRACK...THE PATH OF THIS STORM WILL
TRACK VERY NEAR THE INTERSTATE 44 CORRIDOR FROM CREEK COUNTY INTO
CENTRAL AND SOUTHERN TULSA COUNTY.
CONDITIONS WILL REMAIN FAVORABLE FOR THIS STORM TO CONTINUE
PRODUCING ONE OR MORE TORNADOES ALONG ITS PATH...AND ANY OF THESE
TORNADOES COULD BECOME VIOLENT.
SOME LOCATIONS THAT MAY REQUIRE TORNADO WARNINGS FROM THIS STORM
INCLUDE...TULSA...SAND SPRINGS...BIXBY...JENKS...GLENPOOL...
BRISTOW...DRUMRIGHT...OILTON...KELLYVILLE...AND SAPULPA.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT AND ANTICIPATE A
TORNADO WARNING FOR THEIR AREA. BE READY TO TAKE COVER ONCE THE
WARNING IS ISSUED.
LAT...LON 3610 9663 3616 9608 3616 9600 3617 9600
3619 9581 3616 9580 3587 9582 3585 9596
3585 9619 3582 9620 3575 9663
TIME...MOT...LOC 2203Z 248DEG 32KT 3578 9705Local storm report, May 19, 6:42 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL DRUMRIGHT 35.99N 96.60W
05/19/2013 E1.00 INCH CREEK OK STORM CHASER
&&
KAHLocal storm report, May 19, 7:08 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL MANNFORD 36.13N 96.35W
05/19/2013 E0.88 INCH CREEK OK AMATEUR RADIO
&&
SFPSpecial weather statement, May 19, 7:13 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
713 PM CDT SUN MAY 19 2013
OKZ054-059-060-064-200100-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
713 PM CDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EXTREME NORTHERNEAST CREEK...SOUTHEASTERN OSAGE...EASTERN
PAWNEE AND WESTERN TULSA
AT 713 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF KEYSTONE STATE PARK...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...NORTHWEST TULSA...SAND
SPRINGS AND KEYSTONE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3633 9605 3616 9600 3608 9630 3609 9630
3613 9633 3615 9635 3617 9637
TIME...MOT...LOC 0013Z 237DEG 32KT 3611 9633The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:13 PM CDT | Special Weather Statement | TSA | Tulsa | 47 min |
| May 19, 7:13 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 47 min |
| May 19, 7:48 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 27 min |
| May 19, 7:51 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 54 min |
| May 19, 8:12 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 63 min |
| May 19, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 63 min |
| May 19, 8:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 61 min |
| May 19, 9:20 PM CDT | Areal Flood Advisory | TSA | Osage | 2 hr |
| May 19, 9:36 PM CDT | Flash Flood Warning | TSA | Osage | 5 hr |
| May 19, 9:42 PM CDT | Special Weather Statement | TSA | Wagoner | 33 min |
| May 19, 9:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| May 19, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 27 min |
| May 19, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 43 min |
| May 19, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 46 min |
| May 19, 11:04 PM CDT | Flash Flood Warning | TSA | Osage | 4 hr |
| May 19, 11:14 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 31 min |
| May 19, 11:30 PM CDT | Special Weather Statement | TSA | Ottawa | 30 min |
| May 19, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 20, 12:38 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| May 20, 1:30 AM CDT | Special Weather Statement | TSA | Osage | 30 min |
| May 20, 1:38 AM CDT | Special Weather Statement | TSA | Kay | 37 min |
| May 20, 10:56 AM CDT | River Flood Watch | TSA | Adair | 22 hr |
| May 20, 10:56 AM CDT | River Flood Watch | TSA | Cherokee | 22 hr |
| May 20, 11:07 AM CDT | River Flood Watch | TSA | Ottawa | 44 hr |
| May 20, 12:45 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 30 hr |
| May 20, 2:32 PM CDT | Special Weather Statement | TSA | Osage | 28 min |
| May 20, 2:52 PM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| May 20, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| May 20, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 56 min |
| May 20, 3:39 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 66 min |
| May 20, 3:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 62 min |
| May 20, 3:47 PM CDT | Tornado Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 43 min |
| May 20, 4:03 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 57 min |
| May 20, 4:23 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 37 min |
| May 20, 4:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 59 min |
| May 20, 4:37 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 68 min |
| May 20, 4:45 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 30 min |
| May 20, 4:50 PM CDT | Tornado Warning | TSA | Nowata | 25 min |
| May 20, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 55 min |
| May 20, 5:16 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 44 min |
| May 20, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 66 min |
| May 20, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Sequoyah | 61 min |
| May 20, 5:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 67 min |
| May 20, 6:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 64 min |
| May 20, 6:29 PM CDT | Tornado Warning | TSA | Ottawa | 31 min |
| May 20, 6:36 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 39 min |
| May 20, 6:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Muskogee, Sequoyah | 65 min |
| May 20, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 61 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.